# SDR DALA2017012500619

- Difficulty date: January 22, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 120,089 hours, 17,210 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED CHEMICAL ODOR FROM DESCENT FL150 UNTIL ARRIVAL AT GATE. INSPECTED ALL AREAS. RAN OVENS AND LAV HEATERS NTF. CARPETS APPEAR NORMAL. ODOR HAS DISSIPATED. A/C OK FOR SERVICE
